Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy instep and heels, red rash. Reacts to heat. Any ideas?

I have itchy insteps and heels then leading around to the anterior side of each foot so it is occurring bilaterally. It started as a rash of small red bumps which only lasted no more than 24 hours however the itch remains in the same location as where the rash was. During the day it does not present a problem however when I am off my feet the itchiness occurs within the hour. Ice appears to be the only thing that will assist in abating the itch. It reacts to heat so I cannot have bed covers on or wear socks. I am now on a menthol cream three times a day however this has not stopped the nocturnal itch. It has been going for three weeks. The commencement of this did happen to coincide with the family and I have influenza A. Any ideas.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM,
You are having itching on both feet with rash.
It is more at night.
You can not wear socks and cover bed cover.
With this much history, it seems that you may be having prurigo or contact allergic dematitis ...
The cause may be clothes,dust,soap,insects or other contactants.

You contact dermatologist for firm diagnosis and treatment ...
Antihistaminics like levocetirizine may be taken till relief of itching.
Steroids in tappering dose might be helpful.
Apply mild steroid cream..

Avoid soap bath.
Avoid contacts with wool,soap,dust ...etc
Avoid stress and worries.
You might be alright..

I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor